Artículos

Artículos Encontrados 436 registros  inicioanterior427 - 436  ir al registro: La búsqueda tardó 0.01 segundos. 
427.
10 p, 144.2 KB On the number of periodic orbits of continuous mappings of the interval / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Reventós, Agustí (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1981 - 10.5565/PUBLMAT_25181_05
Publicacions de la Secció de Matemàtiques, V. 25 (1981) p. 97-106  
428.
3 p, 56.2 KB Sobre las soluciones homográficas del problema de n-cuerpos / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1980
Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 45-47  
429.
4 p, 70.3 KB Sobre el nombre de punts fixos per a una aplicació d'un graf connex finit / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Reventós, Agustí (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1980 - 10.5565/PUBLMAT_21180_28
Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 103-106  
430.
23 p, 429.5 KB Estudio cualitativo del problema de Sitnikov / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Simó, Carles (Universitat de Barcelona. Facultat de Matemàtiques)
1980 - 10.5565/PUBLMAT_18180_03
Publicacions de la Secció de Matemàtiques, V. 18 (1980) p. 49-71  
431.
116 p, 1.8 MB Evoluciones finales y movimientos quasi-aleatorios en el problema restringido de 3 cuerpos / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1979 - 10.5565/PUBLMAT_15179_01
Publicacions de la Secció de Matemàtiques, V. 15 (1979) p. 9-124  
432.
16 p, 265.7 KB Posiciones de equilibrio relativo del problema de 4 cuerpos / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1976 - 10.5565/PUBLMAT_03176_08
Publicacions de la Secció de Matemàtiques, V. 3 (1976) p. 73-88  
433.
53 p, 1.0 MB Chordal cubil systems. / Carbonell, Marc ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the phase portraits of the cubic systems in the plane such that they do not have finite critical points, and the critical points on the equator of the Poincaré sphere are isolated and have linear part nonidentically zero.
1989 - 10.5565/PUBLMAT_33289_07
Publicacions Matemàtiques, V. 33 n. 2 (1989) p. 253-311  
434.
61 p, 1.4 MB Quadratic systems with a unique finite rest point. / Coll, B. (Universitat de les Illes Balears. Departament de Matemátiques i Informática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study phase portraits of quadratic systems with a unique finite singularity. We prove that there are 111 different phase portraits without limit cycles and that 13 of them are realizable with exactly one limit cycle. [...]
1988 - 10.5565/PUBLMAT_32288_08
Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 199-259  
435.
18 p, 152.2 KB Hopf bifurcation from infinity for planar control systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería)
Symmetric piecewise linear bi-dimensional systems are very common in control engineering. They constitute a class of non-differentiable vector fields for which classical Hopf bifurcation theorems are not applicable. [...]
1997
Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 181-198  
436.
33 p, 348.6 KB Quadratic vector fields with a weak focus of third order / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study phase portraits of quadratic vector fields with a weak focus of third order at the origin. We show numerically the existence of at least 20 different global phase portraits for such vector fields coming from exactly 16 different local phase portraits available for these vector fields. [...]
1997
Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 7-39  

Artículos : Encontrados 436 registros   inicioanterior427 - 436  ir al registro:
Vea también: autores con nombres similares
482 Llibre, Jaume
8 Llibre, Jaume,
1 Llibre, Josep M
1 Llibre, Josep M.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.